# SDR UPS06145914

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SUPERNUMERARY AREA, LAV LT INOP.  REMOVED AND REPLACED SUPERNUMERARY AREA EMERGENCY AUX WALL MOUNTED ABOVE MIRROR LAV LAMP IAW A300-600 AMM 33-51-21-4.  REMOVED AND REPLACED WITH SERVICEABLE LAMP.
